# SDR DXTA2011101904753

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 7,176 hours, 4,305 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50128891
- Part serial: SEP010277
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,836 hours, 2,348 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ACFT PULLED LT DURING PILOTS BRAKE APPLICATION. DURING TAXI WITH JUST LT BRAKE PEDAL APPLICATION ACFT STARTS TO BRAKE SMOOTHLY THEN GRABS & JERKS ACFT TO LT. RT BRAKE PEDAL APPLICATION APPEARS NORMAL & BRAKING FROM RT PILOTS SIDE IS NORMAL. THERE IS AN INTERMITTENT HIGH PITCH MOAN FROM THE LT SIDE PEDAL DURING BRAKE APPLICATION.  R & R NR 3 BRAKE IAW CMP 32-43-03. PERFORMED ACFT BRAKE BLEEDING PROCEDURE ON NR 1 & NR 2 BREAK IAW MM 32-40-20.  SERVICED RT HYD RESERVOIR. OPS CHECK GOOD. TAXI CHECKED ACFT, TAXI CHECKED GOOD.
